# SDR ZW0A0207205

- Difficulty date: July 8, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 9,079 hours, 4,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD CENTER EMERGENCY LIGHT IN THE TAIL CONE AREA, AND THE EGRESS LIGHT AT ROWS 7 AND 31, WERE INOPERATIVE. REPLACED THE BULB PN 1315 IN TAIL CONE AREA, AND REPLACED THE BULB PN 7732 AT BOTH ROWS 7 AND 31.  CHECK-C 3-23-01 STL.  --CLOSED--
